# SDR USAABB03125

- Difficulty date: July 28, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N619AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27198
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - FOUND THE FLOOR PROXIMITY EMERGENCY EXIT LIGHT AT SEAT ROW 23 INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY.  (M)
